# SDR V0XD2022300004

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Condition: Dented
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE APU COWL SKIN DENT 12 INCHES FROM AFT END AT 4 OCLOCK POSITION IAW SRM 53-32-17 AND WO81027 WC 2336.
